PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 13-19
Tytuł artykułu

On distortion of a class of analytic functions under a familly of operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Consider a family of integral operators and a related family of differential operators, both defined on a class of analytic functions holomorphic in the unit disk, distortion properties of the real part are derived from a general aspect.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
13-19
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Kanazawa Institute of Technology, Kanazawa, Japan
Bibliografia
  • [1] O. Atlantas, On the coefficients of function majorized by univalent functions, Hacetteppe Bull. Nat. Sci. - Engrg. 10 (1981), 23-30.
  • [2] Y. Komatu, On distorsion of the real part in a class of analy functions related to fractional integration. Compl. Var. 7 (1986), 97-106.
  • [3] Y. Komatu, On a family of integral operators related to fractional calculus, Kodai Math. J. 10 (1987), 20-38.
  • [4] Y. Komatu, On analytic differential operator, Unival. Func., Fract. Calc., Appl. Ellis Horwood Ltd., UK (1989), 103-112.
  • [5] Y. Komatu, On analytic prolongation of a family of operators, Mathematica, Cluj-Napoca 32 (55) (1990), 141-145.
  • [6] Y. Komatu, On distorsion properties of analytic operators, Kodai Math. J. 15 (1992), 1-10.
  • [7] S. Miller, Differential inequalities and Caratheodory functions, Bull. Amer. Math. Soc. 81 (1975), 79-81.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.